Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Used sterilised urethral sound. Having burning sensation in urethra. What is the treatment?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8295 Questions
hi I recently 'sterilised' a urethral sound with slightly diluted dettol. Instantly started to sting. Now suffering burning sensation in urethra (e3specially during urination) and have continuous slight discharge. How can I treat it? Whaty damage have I protentially caused?
Posted Thu, 21 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: It is due to Urethritis Detailed Answer: Hello Thanks for your query, based on the facts that you have posted it appears that you have acquired infection of the urethra (Urethritis) due to unsterile instrumentation (Urethral Sound) Please get your routine urine test and urine culture done to find out organisms causing this infection and antibiotic to which they are sensitive. Start taking broad spectrum antibiotic like Cefotaxime along with anti inflammatory medicine like Diclofenac twice daily and switch on to appropriate antibiotics as per culture report. Ensure to drink more water to keep your urine alkaline .This will also help to get relief from dysuria. Avoid sexual intercourse until your problem gets resolved completely. This would get cured within a week. Hope I have answered your query, Please feel free to ask if you have any more questions’ shall be happy to address the same. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor